# SDR SIMA201115705

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 28,205 hours, 26,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2769 DURING THE PREFLIGHT INSPECTION FOUND THE CAPTAIN’S FLASHLIGHT CHARGER HOUSING BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT HOLDER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
